# SDR GTIA2022100636710

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 58,700 hours, 27,008 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY FLASHLIGHT INOP.-REPLACED EMERGENCY FLASHLIGHT IAW SPIRIT AIRLINES EMERGENCY EQUIPMENT.
